# SDR PNSA2015061604

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 295
- Aircraft time: 38,685 hours, 34,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DESIGNATOR 44LN & 45LN  BULB INOPERATIVE.  F/A PANEL EMERGENCY LIGHT "ARM" SWITCH 29LN BULB INOPERATIVE.  FAULTY BULBS REPLACED, OPS CHECKED GOOD.
